# SDR 2005FA0001309

- Difficulty date: September 3, 2005
- Submitted: September 22, 2005
- Operation: General aviation
- Aircraft: N8554F
- Make and model: Bell 47G-3B-1
- Aircraft serial: 6508
- Engine: Lyc TVO435*
- System (JASC): 6200 · Main Rotor System
- Part: Grip
- Part number: 047120252011
- Part serial: EA219
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GRIP, CRACK IN THREADS.  (K)
